CureZone   Log On   Join
Re: Health is fading, Been on Humaworn for 2 1/2 weeks, please help!!!!
 
kayagirl Views: 4,360
Published: 15 years ago
 
This is a reply to # 954,373

Re: Health is fading, Been on Humaworn for 2 1/2 weeks, please help!!!!


Thanks for your positive message, I hope that I get better soon, I cannot take this anymore I feel terrible! I have had a headache for the last week do you or does anyone know if this is a die off symtom?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.564 sec, (1)